# SDR HNAA2017022200061

- Difficulty date: February 22, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 59,427 hours, 67,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER AISLE EMERGENCY LIGHT BETWEEN ROWS 7 AND 8 ARE INOPERATIV.   REMOVED AND REPLACED THE BULBS. OPS CHECKED GOOD.
